MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1,16,MTX,MG; DENTAL IMPLANT
Model Number TSVT4B16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Weight unknown / not provided.
 
Event or Problem Description
It was reported implant removed due to infection.Patient also had inflammation.

Brand Name
IMP,TSV,4.1,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9937870
Report Number0002023141-2020-00728
Device Sequence Number18993715
Product Code DZE
UDI-Device Identifier00889024019850
UDI-Public(01)00889024019850(17)220331(10)63600961(241)TSVT4B16
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberTSVT4B16
Device Catalogue NumberTSVT4B16
Device Lot Number63600961
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR